MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-62
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has been presented with the cost estimate to repair the iabp unit.Repairs are pending approval.In the meantime, a loaner unit was sent to the customer.A supplemental report will be submitted if additional information is provided.
 
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) had blurry lines on the display screen.It is unknown the circumstances under which the event occurred.It is also unknown if there was a patient involvement.However, there was no adverse event reported.
 
Additional Manufacturer Narrative
Updated: b4, b6, b7, d11, e1 (name of initial reporter, email address and telephone #), e2, e3, g4, g7, h2, h10, h11.Corrected: a1, a3, b5, d1, d4 (version or model number, serial number), d10, h3, h6 (type of investigation, component and health effect impact codes).Testing of actual/suspected device (10): a getinge field service engineer (fse) was dispatched to investigate.The fse evaluated the iabp unit and was able to observe the reported issue.The fse resolved the issue by replacing the pcb color video receiver and cable dc/ac inverter.The fse performed functional and safety checks to meet factory specifications.The iabp was then released to the customer and cleared for clinical service.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during a routine check, the cs300 intra-aortic balloon pump (iabp) had blurry lines on the display screen.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
Updated fields; b4, g3, g6, g7, h2, h4, h6, h10, h11.Corrected fields: g1.
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key11726737
Report Number2249723-2021-00867
Device Sequence Number4331147
Product Code DSP
UDI-Device Identifier10607567108292
UDI-Public10607567108292
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3023-62
Device Catalogue Number0998-00-3023-62
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer12/17/2021
01/12/2023
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date01/10/2022
01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2005
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexPrefer Not To Disclose